American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 109 found      Go to page: 1 2 3 4

[61] Lindsay N. Childs. Hopf algebras of rank $p$. Math. Surveys Monogr. 80 (2000) 85-96.
Book volume table of contents   
View Article: PDF

[62] Lindsay N. Childs. Ramification restrictions. Math. Surveys Monogr. 80 (2000) 135-147.
Book volume table of contents   
View Article: PDF

[63] Lindsay N. Childs. Tame extensions and Noether's Theorem. Math. Surveys Monogr. 80 (2000) 73-84.
Book volume table of contents   
View Article: PDF

[64] Lindsay N. Childs. Larson orders. Math. Surveys Monogr. 80 (2000) 97-111.
Book volume table of contents   
View Article: PDF

[65] Lindsay N. Childs. Non-maximal orders. Math. Surveys Monogr. 80 (2000) 129-133.
Book volume table of contents   
View Article: PDF

[66] Shreeram S. Abhyankar. Galois embeddings for linear groups. Trans. Amer. Math. Soc. 352 (2000) 3881-3912. MR 1650057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Shreeram S. Abhyankar, Stephen D. Cohen and Michael E. Zieve. Bivariate factorizations connecting Dickson polynomials and Galois theory. Trans. Amer. Math. Soc. 352 (2000) 2871-2887. MR 1491853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Shreeram S. Abhyankar. Semilinear transformations. Proc. Amer. Math. Soc. 127 (1999) 2511-2525. MR 1676323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Shreeram S. Abhyankar and Paul A. Loomis. Once more nice equations for nice groups. Proc. Amer. Math. Soc. 126 (1998) 1885-1896. MR 1459101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Antonio José Engler and Jochen Koenigsmann. Abelian subgroups of pro-$p$ Galois groups. Trans. Amer. Math. Soc. 350 (1998) 2473-2485. MR 1451599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Shreeram S. Abhyankar. Polynomial expansion. Proc. Amer. Math. Soc. 126 (1998) 1583-1596. MR 1443142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Peter Müller. An infinite series of Kronecker conjugate polynomials. Proc. Amer. Math. Soc. 125 (1997) 1933-1940. MR 1396989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Shreeram S. Abhyankar. Local fundamental groups of algebraic varieties. Proc. Amer. Math. Soc. 125 (1997) 1635-1641. MR 1403110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Shreeram S. Abhyankar. Projective polynomials. Proc. Amer. Math. Soc. 125 (1997) 1643-1650. MR 1403111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Thomas Mattman and John McKay. Computation of Galois groups over function fields. Math. Comp. 66 (1997) 823-831. MR 1401943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Shreeram S. Abhyankar. More nice equations for nice groups . Proc. Amer. Math. Soc. 124 (1996) 2977-2991. MR 1343676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Shreeram S. Abhyankar. Again nice equations for nice groups. Proc. Amer. Math. Soc. 124 (1996) 2967-2976. MR 1343675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Helen G. Grundman and Tara L. Smith. Automatic realizability of Galois groups of order 16. Proc. Amer. Math. Soc. 124 (1996) 2631-2640. MR 1327017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Shreeram S. Abhyankar. Further Nice Equations for Nice Groups. Trans. Amer. Math. Soc. 348 (1996) 1555-1577. MR 1348146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] David Casperson and John McKay. Symmetric functions, $m$-sets, and Galois groups . Math. Comp. 63 (1994) 749-757. MR 1234424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Corrigenda: ``Solving solvable quintics'' [Math.\ Comp.\ {\bf 57} (1991), no.\ 195, 387--401; MR1079014 (91j:12005)] by D. S. Dummit . Math. Comp. 59 (1992) 309. MR 1166516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Roger Ware. Galois groups of maximal $p$-extensions . Trans. Amer. Math. Soc. 333 (1992) 721-728. MR 1061780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Robert Guralnick and Roger Wiegand. Galois groups and the multiplicative structure of field extensions . Trans. Amer. Math. Soc. 331 (1992) 563-584. MR 1036008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Shreeram S. Abhyankar. Linear disjointness of polynomials . Proc. Amer. Math. Soc. 116 (1992) 7-12. MR 1095218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Shreeram S. Abhyankar. Galois theory on the line in nonzero characteristic . Bull. Amer. Math. Soc. 27 (1992) 68-133. MR 1118002.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia